Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ


Posted by S. Suggs on December 9, 1999, at 7:43:35

In reply to LITHIUM QUESTION, posted by Noa on December 9, 1999, at 6:49:01

Noa, sorry to hear about the lithium issue. Since I have been on it for 3 1/2 years, my opinion is that your body is trying to eliminate the salt (lithium). Since it is not broken down, the main way it is eliminated is through the kidneys. When do you have a level check? How much are you taking and when? Some folks are just sensitive to the drug and have this as a side effect. Are you getting enough regular salt in your diet? If it is a major problem, I'd call the doc and request a serum level check. Good luck and Blessings,

S. Suggs




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:S. Suggs thread:16441